# SDR AALA202310041830

- Difficulty date: September 30, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 82,574 hours, 10,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS, BATTERY PACK FAILED DEEP CYCLE CHECK. REMOVED AND REPLACED BATTERY PACK AT 3R DOOR. PER B777-2AMM 33-51-06-960-802. FUNCTIONAL CHECK GOOD.
